# SDR UALA2013022201060

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,083 hours, 27,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS GOUGED STA 1360, STR 30.  MAINT TEXT: CUT OUT SKIN DAMAGE AND INSTALLED DOUBLER REPAIR.  THIS IS A CAT B REPAIR.  PER SRM 53-00-01 REPAIR 2, ZONE A, MUST REINSP START 37,500C FROM REPAIR INSTALL.  CURRENT PTC 27199C. REQUIRES HFEC INSP, AND EVERY 6000C THEREAFTER.  INSTALLED DOUBLER REPAIR PER SRM 53- 00-01 REPAIR 2. N-R 1701082.
